# SDR 97ZZZX3449

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61458
- Make and model: Hughes 269C
- Aircraft serial: 0008
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cover Assy
- Part number: 269A40661
- Condition: Jammed Throttle
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT AFTER ANNUAL INSP FOR M/R TRACK AND BALANCE, THROTTLE STUCK FULL ON IN CRUISE FLT NOT ALLOWING REDUCTION IN POWER WITHOUT OVERSPEED OF ENG AND ROTOR.  CAUSE FOUND IN-FLIGHT AND CORRECTED.  BETWEEN PILOT'S AND COPILOT'S SEAT IS A VERTICAL PANEL THAT WHEN INSTALLED, THE LIP THAT SHOULD TUCK IN NEXT TO THE PILOT'S SEAT GOT TUCKED BACK INTO THE FLT CONTROL AREA (ON OPPOSITE SIDE OF VERT RIB GUARD).  FREE THROTTLE MOVEMENT WAS STILL ALLOWED IN BOTH DIRECTIONS UNTIL FULL THROTTLE ACHIEVED.  AT THIS TIME, LIP OF PANEL KEPT THROTTLE BELLCRANK FROM ROTATING IN THE OFF DIRECTION.  AREA OF CONTACT IS THE PANEL-TO-BELLCRANK/OVERTRAVEL SPRING ASSY.  THIS WAS CORRECTED AND ACFT RETURNED TO SERVICE.
